Advil Dual Action Back Pain with Ibuprofen and Acetaminophen for 8 Hours of Back Pain Relief Caplets
Advil Dual Action Back Pain Relief Caplets combine two top selling pain fighting ingredients to fight back pain: acetaminophen blocks pain signals and ibuprofen targets pain caused by inflammation. Each dose contains 250mg of ibuprofen and 500mg of acetaminophen to relieve back pain and provide 8 hours of relief. The combination of ibuprofen and acetaminophen allows you to take a lower daily dose.
- 72-ct of Advil Dual Action Back Caplets with Caplets, 250mg Ibuprofen and 500mg Acetaminophen, Provide 8 Hours of Back Pain Relief
- Pain relief pills fight back pain 2 ways; acetaminophen blocks pain signals and ibuprofen targets pain caused by inflammation
- Contains acetaminophen and ibuprofen for back pain relief; back pain medication for head, tooth, menstrual cramp, muscle and lower back pain relief
- Ibuprofen and acetaminophen pain reliever caplets that provide back pain relief for eight hours
- Pain pills that relieve pain in two ways, providing powerful relief with a lower maximum daily dose of each medication
- Advil is a top selling OTC pain reliever, providing safe and effective pain relief for over 35 years
- Flexible Spending Account / Health Savings Account Eligible
Ratings and Reviews
King Soopers is not responsible for the content provided in customer ratings and reviews. For more information, visit our Terms and Conditions.
ReviewsAverage Customer Rating4.64(1702)5(1254)4(321)3(98)2(24)1(5)